# SDR CA000804019

- Difficulty date: July 25, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,667 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 574AW
- Condition: Failed
- Location: Tachometer
- Component: Tachometer, Consolcntrls
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED RIGHT TACHOMETER NEEDLE ERRATIC.  TACHOMETER REPLACED WITH SERVICEABLE UNIT.  GROUND RUN CARRIED OUT SATISFACTORILY.  (X)
